# SDR CWQA20250106222

- Difficulty date: December 22, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N888KZ
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5309
- Aircraft time: 4,538 hours, 1,890 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Faulted
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW NOTICED ELECTRIC PITH TRIM UNRESPONSIVE, CREW USED MANUAL PITCH TRIM WHEEL TO CONTROL PITCH TRIM. CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED UNEVENTFUL LANDING PERFORMED. MAINTENANCE EVALUATION VERIFIED CMC ACTIVE FAULT MESSAGE OF "AP DISCONNECT SWITCH FAULT". PERFORMED TROUBLESHOOTING PER G550 FIM 27-32-00. VERIFIED CONTINUITY PER STEP A AND COMPLIED WITH RESET OF AFCS1B MODULE. RESET PASSED PER FIM. OPS CHECKS GOOD.  SUBSEQUENT FLIGHTS PERFORMED WITHOUT ISSUES.
